Studia Logica

, Volume 37, Issue 3, pp 287–289

Fixed points through the finite model property

the algebraization of the theories which express Theor; XI
  • Giovanni Sambin
Article
  • 19 Downloads

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    C. Bernardi,The fixed point theorem for the diagonalizable algebras (the algebraization of the theories which express Theor; III),Studia Logica, v. 34 (1975), pp. 239–251.Google Scholar
  2. [2]
    C. Bernardi,On the equational class of diagonalizable algebras (the algebraization of the theories which express Theor; VI),Studia Logica, v. 34 (1975), pp. 321–331.Google Scholar
  3. [3]
    C. Bernardi,The uniqueness of the fixed point in every diagonalizable algebra (the algebraization of the theories which express Theor; VIII),Studia Logica, v. 35 (1976), pp. 335–343.Google Scholar
  4. [4]
    G. Grätzer,Universal Algebra, Van Nostrand, Princeton 1968.Google Scholar
  5. [5]
    R. Magari,The diagonalizable algebras (the algebraization of the theories which express Theor; II),Bollettino Unione Matematica Italiana, v. 12 (1975), pp. 117–125.Google Scholar
  6. [6]
    R. Magari,Representation and duality theory for diagonalizable algebras (the algebraization of the theories which express Theor; IV),Studia Logica, v. 34 (1975), pp. 305–313.Google Scholar
  7. [7]
    R. Magari,Modal diagonalizable algebras, to appear.Google Scholar
  8. [8]
    G. Sambin,An effective fixed point theorem in intuitionistic diagonalizable algebras (the algebraization of the theories which express Theor; IX)Studia Logica, v. 35 (1976), pp. 345–361.Google Scholar
  9. [9]
    K. Segerberg,An essay in classical modal logic, Uppsala Universiteit 1971.Google Scholar
  10. [10]
    C. Smorynski,The derivability conditions and Löb's theorem: a short course in modal logic, manuscript in progress, Heidelberg, Autumn 1976.Google Scholar
  11. [11]
    A. Ursini,Intuitionistic diagonalizable algebras, to appear.Google Scholar

Copyright information

© Warzawa 1978

Authors and Affiliations

  • Giovanni Sambin
    • 1
  1. 1.Institute of MathematicsSiena UniversityItaly

Personalised recommendations